Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate - anyone on over 70 mg/day? JadeKelly

Posted by SLS on December 5, 2008, at 18:42:05

In reply to Re: Parnate - anyone on over 70 mg/day? SLS, posted by JadeKelly on December 5, 2008, at 18:18:52

Hi Jade.

> I'm startin to feel kinda wierd (not the good kind)

Can you better describe the feelings?

It might be better than you think. When you start nearing the right dosage of Parnate or Nardil, feeling wierd can be a good sign. Remember, these drugs must exert enough force on the brain to make it change. This sometimes produces some weird stuff early in treatment that later disappears as the brain adjusts and you begin to respond more robustly.

I replied to your previous post already. I hope you find it helpful.

Wishing you the best...


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:866796
URL: http://www.dr-bob.org/babble/20081204/msgs/866900.html